It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - General Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-04-2003, 02:49 PM   #1
Junior Member
 
Join Date: Nov 2003
Location: somewhere
Posts: 10
mcj0101 HB User
cant get an errection HElP

Hey whats up. this past summer i got on some steroids that i bought at a nutrition store. testobol and primobolan there were 60 pills in each and i took 2 a day for 30 days. i got of the stuff when i was done. i was still able to get an errection. few weeks went by and i still had no problems getting an errection when with a girl. i came back to school and hooked up with a girl i would hook up with alot the year before. well atleast i tryed to hook up with her. i was a little intoxicated and everything was ging fine until i had to put on the condom, it went limp on me. i was embarrased. ever since then i cant get any feeling when around her. but im still able to masturbate or get errections here and there. everytime i do get an errection im always thinking to myself is it gooing to stay hard and then it goes limp. when im around this girl all i can think about is if im going to get an errection. does anybody have any answers for me. is it because of the steroids or maybe cause im at a tough school and always stressed or because i went limp with her that one time. if so any answers how to cure this. if it is because of the steroids what should i do im only 21.

 
Old 11-04-2003, 10:05 PM   #2
Junior Member
 
Join Date: Aug 2003
Location: OHIO
Posts: 26
poita81 HB User
I quite honestly think it is because you are nervous. I think you are/were paranoid about the possibility that the steroids were going to make you flaccid and so you willed yourself into it. Also, being drunk sometimes doesn't help either. The fact that you can get it up when you masturbate is crystal clear proof that it is not a physical problem, rather a psychological one. It happens to the best of us. However, probably best not to take steroids again unless it was for an ilness; You don't want your dick to shrivel up and drop off do you?
Just take it easy and relax with this girl, maybe take her our before you try to bed her...just get comfortable

Last edited by Mod-S4; 06-25-2004 at 09:55 PM. Reason: terminology

 
Sponsors Lightbulb
   
Old 11-06-2003, 07:31 PM   #3
Member
(male)
 
Join Date: Sep 2003
Location: Huntsville, AL, USA
Posts: 66
peaceseeker2 HB User
Hi there! Take a deep breath and try to relax. I really think your difficulty with maintaining an erection is psychologically induced. That first time that you were with this woman, you lost your erection and you were embarrassed. You go on to say that you always think about whether you are going to be able to maintain your erection or not. That's your clue. I think what you are dealing with is performance anxiety. You indicate that you can masturbate with no problems if I understood you correctly.
So, how do you get over this? First of all, maybe just by understanding what is going on with yourself will help you out. It is always easier to battle a demon you know than one you do not. Second, have a back up plan! I'll give you an example. The next time that you are with this woman and things start to heat up....go with it. Enjoy yourselves. {PROVIDING YOU TWO TAKE THE NECESSARY PRECAUTIONS NOT TO GET PREGNANT OR TRANSMIT DISEASES!!!} If you find yourself losing your erection, that is okay. You do not need an erection to be sexual with someone. You can still perform oral sex on this woman, talk dirty to her as she masturbates, you can stimulate her with your hand, and the list goes on and on. If you give this woman multiple orgasms with your tongue, for example, you losing your erection is the LAST thing she will remember about that encounter or you!
Sooo.....relax. Realize that although it does sound like a cliche, it is true that sooner or later every man has to deal with the situation of his best friend downstairs not wanting to cooperate at some point in his life, sooner or later. I am 29 and I have been dealing with all kinds of sexual dysfunction, including having some serious difficulty in maintaining an erection. This is due to me being on antidepressant medication. Knock on wood, I think that on my last visit to my psychiatrist. we have found a medication combination that will allow me not to be depressed and still be able to function sexually. (Not being able to have an orgasm really gets on a man's nerve after a while. It really sucked.)
Anyway, if this woman is worth your time, your energy, your effort, your worry, your concern, your thoughts, your stressing over this, then she will be supportive, understanding, patient, caring, etc. If not, tell her she is not worthy of your penis and that you are not going to waste a perfectly good erection on the likes of her in the future.
So, good luck and definitely come back and post again. I would be interested in hearing how things are turning out for you. Just coming here and venting and getting support will probably do wonders for you as well.
Take care, and seriously, keep everyone posted on how things are going.

Last edited by peaceseeker2; 11-06-2003 at 07:40 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Recent problems with maintaining an errection yantrio Sexual Health - Men 2 02-04-2009 05:55 PM
Errection issues before sex adam159 Sexual Health - Teens 1 11-01-2008 05:00 PM
Newbie - Can't get an errection with a condom jrissues Sexual Health - Men 4 05-08-2008 07:28 PM
Cant get hard! jtballer08 Sexual Health - Teens 2 10-31-2007 03:13 PM
First Time Couldnt Get An Errection DontKnowAlot Sexual Health - Teens 9 05-21-2007 10:40 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



lenvegas (12), rosequartz (8), writeleft (6), Kszan (5), solofelix (5), Tivo123 (4), ladybud (4), Titchou (4), Kali333 (4), captjane (4)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!